Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 68, NWS Milwaukee, WI

June 29, 2014Iowa County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 29, 2014, 9:58 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2014, 9:58 PM CDT (02:58 UTC)
Expired
Jun 29, 2014, 10:45 PM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Iowa County, WI, Sauk County, WI

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 10:15 PM CDTTSTM WND DMG6 N Barneveld, WIDELAYED REPORT. MOST OF ONE HILLSIDE HAS ALMOST EVERY TREE SNAPPED OFF. A NUMBER OF TREES WERE UPROOTED. TREE DAMAGE OCCURRED ALONG LENGTH OF 0.7 MILE VALLEY. 100 OR MORE TREES DAMAGED. EXACT LOCATION IS CO. HWY K TO PINACLE ROAD TO SPRING ROAD.
Jun 29, 10:20 PM CDTTORNADO2 N Dodgeville, WINWS SURVEY TEAM CONFIRMS TORNADO...RATED EF2...TRACKED NORTH OF GOVERNOR DODGE STATE PARK ALONG COUNTY ROAD ZZ BETWEEN HIGHWAY 23 AND COUNTY HIGHWAY Z. MULTIPLE STRUCTURES WITH SIGNIFICANT EF2 DAMAGE.
Jun 29, 10:20 PM CDTTORNADOHighland, WIEMERGENCY MANAGER REPORTS SWATH OF DAMAGE FROM HIGHLAND...EAST TO BLACKHAWK LAKE...TO NEAR GOVERNOR DODGE STATE PARK. HUNDREDS OF TREES DOWN...ROOFS REMOVED FROM HOMES...AND SILOS DOWN. TIME PERIOD ESTIMATED FROM RADAR WAS ABOUT 1020 PM NEAR HIGHLAND...TO 1045
Jun 29, 10:26 PM CDTTSTM WND DMG3 E Avoca, WI24 INCH DIAMETER TREE DOWN. TIME OF EVENT ESTIMATED FROM WEATHER RADAR.
Jun 29, 10:30 PM CDTTORNADO 23 N Dodgeville, WITORNADO RATED EF2 TOUCHED DOWN 3 MILES NORTH OF DODGEVILLE AT 1030 PM CDT. LARGE CAMPER-TRAILER DESTROYED AND TOSSED 100 YARDS. METAL BUILDING SIGNIFICANTLY DAMAGED. TORNADO HAD PATH LENGTH OF LESS THAN ONE QUARTER MILE AND LIFTED ABOUT 1031 PM CDT. MAXIUMUM P
Jun 29, 10:30 PM CDTTORNADO 26 Nnw Dodgeville, WITORNADO RATED EF2 TOUCHED DOWN 6 MILES NNW OF DODGEVILLE AT 1030 PM. THREE LARGE AGRICULTURAL OUTBUILDINGS WERE DESTROYED. SIGNIFICANT ROOF DAMAGE TO TWO HOMES. NUMEROUS TREES SNAPPED IN HALF. CONCRETE SILO DESTROYED. TORNADO LIFTED AT 1040 PM 7.9 MILES NE OF
Jun 29, 10:33 PM CDTTORNADO 26 N Dodgeville, WINWS SURVEY TEAM CONFIRMS TORNADO...RATED EF2...TRACKED NORTH OF GOVERNOR DODGE STATE PARK ALONG COUNTY ROAD ZZ BETWEEN HIGHWAY 23 AND COUNTY HIGHWAY Z. MULTIPLE STRUCTURES WITH SIGNIFICANT EF2 DAMAGE.
Jun 29, 10:35 PM CDTTSTM WND DMG4 N Dodgeville, WI6 INCH DIAMETER TREE BRANCHES DOWN. TIME OF EVENT ESTIMATED BY WEATHER RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 8:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1816 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WUUS53 KMKX 300258
SVRMKX
WIC049-111-300345-
/O.NEW.KMKX.SV.W.0068.140630T0258Z-140630T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
  IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1045 PM CDT

* AT 958 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOSCOBEL...
  MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DODGEVILLE...MINERAL POINT...SPRING GREEN...BARNEVELD...HIGHLAND...
  ARENA...PLAIN...RIDGEWAY...AVOCA...ORION...LINDEN...COBB...REWEY...
  HOLLANDALE...BLACKHAWK LAKE REC AREA...LELAND...GOVERNOR DODGE ST
  PARK...BLUE MOUND ST PARK...EDMUND AND LONDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4320 9043 4321 9029 4317 9020 4334 9019
      4339 8984 4282 8986 4284 9043
TIME...MOT...LOC 0258Z 259DEG 44KT 4309 9060 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:08 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 29, 9:08 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT SUN JUN 29 2014

.UPDATE...

SEVERE STORM POTENTIAL EVOLVING.

LEFT MOVING STORM WILL MOVE OUT OF NORTHEAST IOWA WITH SEVERE HAIL
POTENTIAL. OTHER RIGHT MOVING STORMS MAY REACH THE BORDER COUNTIES
WITH ILLINOIS. SEVERE THUNDERSTORM WATCH TIL 3 AM MUCH OF SOUTH
CENTRAL WISCONSIN. ZERO TO 6 KM SHEAR IS AROUND 60 KNOTS ACROSS
THE DELLS AREA...A LITTLE LESS IN THE FAR SOUTH.

&&

.AVIATION/06Z TAFS/...

WIDESPREAD SHOWERS AND STORMS ARE LIKELY SPREADING FROM WEST TO
EAST TONIGHT...WITH SOME OF THE STORMS POSSIBLY SEVERE. YET
ANOTHER ROUND OF STORMS IS THEN EXPECTED MONDAY...MAINLY IN THE
AFTERNOON AND EVENING. THIS LOOKS LIKE THE BEST CHANCE FOR SEVERE
STORMS. LOWER IFR CIGS/VSBYS LIKELY WITHIN THE STRONGER STORMS.

ALSO MVFR VSBYS AROUND SUNRISE...AND SOME MVFR CIGS LATE UNTIL
MID MORNING WHEN CUMULUS BASES RISE WITH HEATING.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT SUN JUN 29 2014/

TONIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM

DECENT 850 MB WARM AIR ADVECTION COUPLED WITH A WEAK SHORTWAVE WILL
LIKELY KICK OFF WIDESPREAD THUNDERSTORMS LATE AFTERNOON AND EARLY
EVENING ACROSS EASTERN IOWA. THESE STORMS ARE EXPECTED TO AFFECT
SOUTHERN WISCONSIN MID EVENING INTO EARLY NIGHT. WITH MLCAPE OF
AROUND 1500 J/KG AND 0-6 KM BULK SHEAR AROUND 45 KNOTS...SOME OF THE
STORMS COULD BE SEVERE...MAINLY ACROSS THE SOUTHWEST HALF OF THE
FORECAST AREA. HEAVY RAIN IS ALSO POSSIBLE WITH PRECIPITABLE WATER
VALUES OF AROUND 1.75 INCHES...THOUGH STORM MOTION AND MCS
PROPAGATION VECTORS SUGGEST THINGS MAY BE MOVING ALONG QUICK ENOUGH
TO LIMIT RAIN TOTALS.

STORMS SHOULD WIND DOWN LATER IN THE NIGHT...WITH MAINLY DRY WEATHER
POSSIBLE MONDAY THROUGH EARLY AFTERNOON. THE NEXT ROUND OF STORMS
WILL BEGIN TO AFFECT THE WESTERN FORECAST AREA BY MID OR LATE
AFTERNOON. ALL SIGNS STILL POINT TO A PRETTY SOLID SEVERE THREAT
LATER TOMORROW AFTERNOON AND INTO THE EVENING. MLCAPE WILL PEAK IN
THE 2000-3000 J/KG RANGE...WITH 0-6 KM SHEAR OF 50-60 KT. WITH
SEEMINGLY PLENTY OF TIME FOR THE ATMOSPHERE TO RECOVER AND IDEAL
SURFACE FRONT TIMING...CONFIDENCE IS INCREASING IN THIS ROUND OF
POTENTIAL SEVERE STORMS.

INITIAL STORM DEVELOPMENT MONDAY WILL LIKELY BE BE DISCRETE
SUPERCELLS...EVENTUALLY CONGEALING INTO A LINE OF STORMS LATER ON.
SEVERE STORMS THAT DO FORM WILL LIKELY PRODUCE LARGE HAIL AND
DAMAGING WIND. ADDITIONALLY...LOW LEVEL SHEAR WILL ALSO SUPPORT THE
POSSIBILITY OF A FEW TORNADOES. STORMS WILL ALSO LIKELY PRODUCE
HEAVY RAINFALL WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES...THOUGH STORMS SHOULD BE MOVING ALONG AT A GOOD CLIP.

MONDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

STRONG TO SEVERE THUNDERSTORMS WILL EXIT TO THE EAST
QUICKLY...LIKELY CLEARING THE SOUTHEAST BY LATE EVENING. DRIER AND
COOLER AIR WILL QUICKLY FLOW IN AS WE TRANSITION INTO A MUCH
DIFFERENT WEATHER PATTERN FOR THE WEEK AHEAD.

TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE HIGH.

AN UPPER LEVEL TROF WILL DIG ACROSS THE UPPER MS VALLEY AND GREAT
LAKES DURING THIS PERIOD. GIVEN THE COLDER TEMPS ALOFT...WE/LL BE
SUSCEPTIBLE TO MAINLY DIURNAL SHOWERS WITH THE DEEP CYCLONIC
FLOW. THERE SHOULD BE ENOUGH LINGERING LOW LEVEL CAPE TUESDAY AFTN
TO BRING A SMALL CHANCE FOR THUNDERSTORMS...BUT JUST SHOWERS ON
WEDNESDAY.

THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

HIGH PRESSURE DOMINATES THIS PERIOD...BRINGING A NICE STRETCH OF
DRY WEATHER WITH HIGHS IN THE 70S AND LOWS IN THE 50S TO AROUND
60.  FIREWORKS ON FRIDAY LOOK SAFE.

SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

WILL CARRY SMALL POPS ON SATURDAY DUE TO THE GFS TRYING TO PUSH A
LOW PRESSURE SYSTEM UP AGAINST THE HIGH PRESSURE SYSTEM OVER THE
GREAT LAKES. WE MIGHT GET INTO SOME OF THE WARM ADVECTION
PRECIP...BUT WE/LL SEE. THE ECMWF IS DRY AND WILL LIKELY END UP
BEING RIGHT. THE LOW IS PUSHED BACK FOR SUNDAY SO BOTH ARE DRY FOR
THE END OF NEXT WEEKEND. SO BASICALLY THURSDAY THROUGH SUNDAY IS
LOOKING PRETTY DRY AND QUITE PLEASANT...IF YOU LIKE HIGHS IN THE
70S AND LOWS IN THE 50S TO AROUND 60.

AVIATION/00Z TAFS/...

WIDESPREAD SHOWERS AND STORMS ARE LIKELY LATER THIS EVENING INTO THE
NIGHT...WITH SOME OF THE STORMS POSSIBLY SEVERE. YET ANOTHER ROUND
OF STORMS IS THEN EXPECTED MONDAY...MAINLY IN THE AFTERNOON AND
EVENING. THIS LOOKS LIKE THE BEST CHANCE FOR SEVERE STORMS. LOWER
CIGS/VSBYS LIKELY WITHIN THE MODERATE TO HEAVY RAINFALL.

MARINE...

SEEING A FEW GUSTS APPROACHING 25 KNOTS ALONG THE SHORE THIS
AFTERNOON. SHOULD SEE THESE GUSTS DECREASE LATE AFTERNOON AND INTO
THE EVENING AS DAYTIME MIXING IS LOST...SO NOT GOING TO ISSUE A
SMALL CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Jun 29, 3:30 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SUN JUN 29 2014

WIZ046-047-051-052-056>060-062>072-301030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING THROUGH
EARLY MORNING MONDAY FOR SOUTH CENTRAL AND PARTS OF SOUTHEAST
WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE
POSSIBLE...WITH THE HIGHEST PROBABILITIES OVER SOUTH CENTRAL
WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF SOUTHERN
WISCONSIN ON MONDAY. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED WITH
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. WE
RECOMMEND PEOPLE REMAIN AWARE OF THE WEATHER CONDITIONS AND FORECAST
FOR TONIGHT THROUGH MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MONDAY
NIGHT.

LMZ643>646-301030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY LATER THIS EVENING. STRONG OR SEVERE
THUNDERSTORMS ARE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY
AFTERNOON AND NIGHT. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED.
BOATERS SHOULD REMAIN AWARE OF THE WEATHER CONDITIONS AND THE
FORECAST THROUGH MONDAY NIGHT.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 29, 9:40 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 PM CDT SUN JUN 29 2014

WIZ056-057-300300-
SAUK-COLUMBIA-
940 PM CDT SUN JUN 29 2014

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SAUK...COLUMBIA
COUNTIES...

AT 940 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR REEDSBURG...
MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...WISCONSIN DELLS...LAKE DELTON...WEST BARABOO...
NORTH FREEDOM...LA VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME
RIDGE...HILL POINT...DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4364 8997 4364 8971 4341 8965 4336 9019
      4355 9019 4356 9020 4356 9031 4359 9031
TIME...MOT...LOC 0240Z 258DEG 34KT 4351 8994

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:40 PM CDTSpecial Weather StatementMKXSauk20 min
Jun 29, 10:09 PM CDTTornado WarningMKXIowa51 min
Jun 29, 10:44 PM CDTTornado Warning Tornado observedMKXDane, Iowa31 min
Jun 29, 11:09 PM CDTSevere Thunderstorm WarningMKXDane51 min
Jun 29, 11:18 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 29, 11:22 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 29, 11:26 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake3 hr
Jun 29, 11:45 PM CDTSpecial Weather StatementMKXRock30 min
Jun 30, 12:00 AM CDTAreal Flood AdvisoryMKXJefferson, Rock3 hr
Jun 30, 12:17 AM CDTSpecial Weather StatementMKXRock28 min
Jun 30, 12:25 AM CDTSpecial Weather StatementMKXOzaukee, Washington35 min
Jun 30, 1:03 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan27 min
Jun 30, 1:27 AM CDTSpecial Marine WarningMKX33 min
Jun 30, 2:23 AM CDTSpecial Weather StatementMKXRock22 min
Jun 30, 10:45 AM CDTRiver Flood WarningMKXRock8 days
Jun 30, 10:45 AM CDTRiver Flood WarningMKXGreen, Rock4 days
Jun 30, 11:04 AM CDTRiver Flood WarningMKXKenosha8 days
Jun 30, 2:45 PM CDTSmall Craft AdvisoryMKX28 hr
Jun 30, 3:50 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette40 min
Jun 30, 4:14 PM CDTTornado WarningMKXIowa31 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette, Rock, Sauk46 min
Jun 30, 4:42 PM CDTTornado WarningMKXDane, Iowa18 min
Jun 30, 5:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth and 1 more49 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac31 min
Jun 30, 5:27 PM CDTSpecial Marine WarningMKX108 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha38 min
Jun 30, 6:00 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha45 min
Jun 30, 6:48 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.